Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

Contents of Volume 350, Number 7

All articles in this issue are freely accessible.

The classification of the simple modular Lie algebras: VI. Solving the final case
H. Strade.
Trans. Amer. Math. Soc. 350 (1998), 2553-2628
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1390047
The Regular Complex in the $BP⟩1 ⟨$-Adams Spectral Sequence
Jesús González.
Trans. Amer. Math. Soc. 350 (1998), 2629-2664
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1617336
Generators and relations of direct products of semigroups
E. F. Robertson, N. Ruskuc and J. Wiegold.
Trans. Amer. Math. Soc. 350 (1998), 2665-2685
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1451614
A weak-type inequality for differentially subordinate harmonic functions
Changsun Choi.
Trans. Amer. Math. Soc. 350 (1998), 2687-2696
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1617340
Periodic orbits in magnetic fields and Ricci curvature of Lagrangian systems
Abbas Bahri and Iskander A. Taimanov.
Trans. Amer. Math. Soc. 350 (1998), 2697-2717
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1458315
The $Π_{3}$-theory of the computably enumerable Turing degrees is undecidable
Steffen Lempp, André Nies and Theodore A. Slaman.
Trans. Amer. Math. Soc. 350 (1998), 2719-2736
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1389784
Picard groups and infinite matrix rings
Gene Abrams and Jeremy Haefner.
Trans. Amer. Math. Soc. 350 (1998), 2737-2752
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1422591
Scattering theory for twisted automorphic functions
Ralph Phillips.
Trans. Amer. Math. Soc. 350 (1998), 2753-2778
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1466954
On the measure theoretic structure of compact groups
S. Grekas and S. Mercourakis.
Trans. Amer. Math. Soc. 350 (1998), 2779-2796
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1473441
A Hilbert-Nagata theorem in noncommutative invariant theory
Mátyás Domokos and Vesselin Drensky.
Trans. Amer. Math. Soc. 350 (1998), 2797-2811
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1475681
The Castelnuovo regularity of the Rees algebra and the associated graded ring
Ngô Viêt Trung.
Trans. Amer. Math. Soc. 350 (1998), 2813-2832
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1473456
On the averages of Darboux functions
Aleksander Maliszewski.
Trans. Amer. Math. Soc. 350 (1998), 2833-2846
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1617344
Kruzkov’s estimates for scalar conservation laws revisited
F. Bouchut and B. Perthame.
Trans. Amer. Math. Soc. 350 (1998), 2847-2870
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1475677
A Note on the Monomial Conjecture
S. P. Dutta.
Trans. Amer. Math. Soc. 350 (1998), 2871-2878
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1466948
Bounds for multiplicities
Jürgen Herzog and Hema Srinivasan.
Trans. Amer. Math. Soc. 350 (1998), 2879-2902
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1458304
Projective threefolds on which $\mathbf{SL}(2)$ acts with 2-dimensional general orbits
T. Nakano.
Trans. Amer. Math. Soc. 350 (1998), 2903-2924
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1451611
A Singular Quasilinear Anisotropic Elliptic Boundary Value Problem. II
Y. S. Choi and P. J. McKenna.
Trans. Amer. Math. Soc. 350 (1998), 2925-2937
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1491858
A probabilistic approach to some of Euler’s number theoretic identities
Don Rawlings.
Trans. Amer. Math. Soc. 350 (1998), 2939-2951
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1422618
Sum theorems for monotone operators and convex functions
S. Simons.
Trans. Amer. Math. Soc. 350 (1998), 2953-2972
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1443892
Pairs of monotone operators
S. Simons.
Trans. Amer. Math. Soc. 350 (1998), 2973-2980
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1458312
American Mathematical Society